English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51258/86283 (59%)
Visitors : 8020181      Online Users : 43
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41453


    Title: Repeated significance tests of a multi-parameter in survival analysis
    Authors: Chang, I-shou;Hsiung, Chao A.;黃連成;Hwang, Leng-cheng
    Contributors: 淡江大學數學學系
    Keywords: Multi-dimensional parameter;orthogonal estimating functions;repeated significance tests;survival analysis
    Date: 1999-10-01
    Issue Date: 2010-01-28 07:36:36 (UTC+8)
    Publisher: Statistica Sinica
    Abstract: This paper illustrates a martingale method of constructing repeated significance tests for a multi-dimensional parameter in survival analysis by reducing it to tests for one-dimensional parameters. This illustration is made with parametric survival data with staggered entry. A simulation study is included to indicate its numerical performance.
    Relation: Statistica Sinica 9(4), pp.913-922
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML26View/Open
    Repeated significance tests of a multi-parameter in survival analysis_全文.pdf131KbAdobe PDF30View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback